# SDR AALA20150505010

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 43,619 hours, 21,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING LT CUSP SHEET SPLICE DOUBLER REPAIR AT FS 1162 TO 1174 HAS CRACKED TAB AT STATION 1174.  REMOVED EXISTING DOUBLER, REPAIRED CUSP SHEET IAW SRM 53-05-00 FIG 131A-21 & AARD 53-20-00-16.
